Better consult a doctor he/she can tell you what are those... Preventing or knowing in advance is better than knowing something is not good with you or it's too late at all!!! Don't be afraid be strong! Hoping you'll be fine soon! My prayers are with you... God Bless
I Have Just Changed A New Birth Control Pill, Microgynon 50. I Am Worried Because My Breasts Are Now Tender And When I Apply Pressure To Them, I Feel A Whole Lot Of Tiny Lumps Under The Surface. Is This Serious?
The microgynon 50 contains levonorgestrel and ethenyle estradiol and used as low dose pills. The break trough bleeding is due to insufficient estrogen and breast tenderness is dye to progesterone in the pills. Low dose Pills are not suited to you as you get breakthrough bleeding. The progesterone does not cause cancer of breast. It is estrogen who might be responsible. Consult your doctor about your breast conditions and stop using it if found any growth. Use non hormonal contraceptives.